# SDR HALA2022050900099

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 10,653 hours, 2,215 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB ETOPS - ACFT RETURNING TO OAK, CREW REPORTED ECAM, SKIN AIR OUTLET VLV MSG LIMITING ACFT TO FL10. PERFORMED AEVC TEST PER AMM 21-26-00-710-001-A. FOUND OUTER SKIN VALVE IN AMBER XXX. PUT THE OUTER SKIN OUTLET VALVE IN 45 DEGREES FOR DMI# 205115. REPLACED SKIN AIR OUTLET VALVE PER AMM 21-26-53-400-001-A, OPS CHECK OK, NO FAULT NOTED. OK FOR SERVICE.
